# SDR SWAA2014082731309

- Difficulty date: July 31, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 62,685 hours, 50,953 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 65737865RSEP
- Part serial: 2251
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT BORE AT FITTING VERTICAL STABILIZER CORRODED.  REPAIRED STABILIZER IAW EA.
